Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

140 Publications


2009 | Journal Article | LibreCat-ID: 2531
Haake C-J. DIVIDING BY DEMANDING: OBJECT DIVISION THROUGH MARKET PROCEDURES. International Game Theory Review. 2009;11(01):15-32. doi:10.1142/s0219198909002121
LibreCat | Files available | DOI
 

2009 | Journal Article | LibreCat-ID: 3060
Gries T, Naudé W. Entrepreneurship and regional economic growth: towards a general theory of start-ups. Innovation: The European Journal of Social Science Research. 2009;22(3):309-328. doi:10.1080/13511610903354877
LibreCat | DOI
 

2008 | Journal Article | LibreCat-ID: 2506
Haake C-J. Two support results for the Kalai–Smorodinsky solution in small object division markets. Mathematical Social Sciences. 2008;57(2):177-187. doi:10.1016/j.mathsocsci.2008.09.004
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 3061
Gries T, Naudé W, Wood E, Meintjes A. Regional Determinants of Entrepreneurial Start-Ups in a Developing Country. Entrepreneurship & Regional Development. 2008;20(2):111-124. doi:10.1080/08985620701631498
LibreCat | DOI
 

2008 | Journal Article | LibreCat-ID: 3062
Gries T, Naudé W. Trade and Endogenous Formation of Regions in a Developing Country. Review of Developing Economics. 2008;12(2):248-275. doi:10.1111/j.1467-9361.2007.00382.x
LibreCat | DOI
 

2008 | Journal Article | LibreCat-ID: 2502
Dimitrov D, Haake C-J. Stable governments and the semistrict core. Games and Economic Behavior. 2008;62(2):460-475. doi:10.1016/j.geb.2007.05.003
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2503
Haake C-J, Kashiwada A, Su FE. The Shapley value of phylogenetic trees. Journal of Mathematical Biology. 2008;56(4):479-497. doi:10.1007/s00285-007-0126-2
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2508
Haake C-J, Klaus B. Monotonicity and Nash implementation in matching markets with contracts. Economic Theory. 2008;41(3):393-410. doi:10.1007/s00199-008-0399-8
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2510
Haake C-J, Klaus B. Stability and Nash implementation in matching markets with couples. Theory and Decision. 2008;69(4):537-554. doi:10.1007/s11238-008-9122-2
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2509
Haake C-J, Trockel W. On Maskin monotonicity of solution based social choice rules. Review of Economic Design. 2008;14(1-2):17-25. doi:10.1007/s10058-008-0062-7
LibreCat | Files available | DOI
 

Filters and Search Terms

(department=475) AND (type=journal_article)

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed